Roslan, Hasni and Peng, Yee Hock (2007) Chromatically Unique Bipartite Graphs With Certain 3-independent Partition Numbers III. Malaysian Journal of Mathematical Sciences, 1 (1). pp. 139-162. ISSN 1823-8343
For integers p, q, s with p ≥ q ≥ 2 and s ≥ 0 , let ( ) 2 , K−s p q denote the set of 2_connected bipartite graphs which can be obtained from K(p,q) by deleting a set of s edges. In this paper, we prove that for any graph ( ) 2 G∈K−s p,q with p ≥ q ≥ 3 and 1 ≤ s ≤ q - 1 if the number of 3-independent partitions of G is 2p-1 + 2q-1 + s + 4, then G is chromatically unique. This result extends both a theorem by Dong et al.; and results in  and .
|Keyword:||Chromatic polynomial, Chromatically equivalence, Chromatically unique graphs|
|Faculty or Institute:||Institute for Mathematical Research|
|Deposited By:||Najwani Amir Sariffudin|
|Deposited On:||03 Jun 2011 07:27|
|Last Modified:||27 May 2013 07:52|
Repository Staff Only: item control page
Document Download Statistics
This item has been downloaded for since 03 Jun 2011 07:27.